# SDR SWAA2012121010393

- Difficulty date: November 18, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME HOLE AT BS 482B BETWEEN STR 20L TO STR 21L.  REPAIRED FRAME IAW SRM.
